# SDR UPS04M42912

- Difficulty date: May 29, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STABILIZER NR 21 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, BEARING AND  SIDEWALL SURFACE.  CORROSION AT BARREL NUT HOLE S/W & BEARING SURFACE REAMED TO 1.067 INCH & BLENDED OUT TO 0.0200 INCH, FOUND OUT OF LIMIT.  REPAIR SLEEVE FAB & INSTALLED PER MD11-5510-19409-G.PR1422 B2 SEALANT APPLIED AT BLEND OUT VOIDS PER  EN177-04.  REPAIR SLEEVE INSTALLED AT NR 21 RT BARREL NUT HOLE PER EOMD1 1-5510-19409-G.  REPAIR C/O AT BARREL NUT HOLE NR 21 RT PER EN1177-04.
